# SDR UALA2010032901051

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,176 hours, 7,685 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 45-54L SEAT, DOOR 4R AFT DOOR 4L FWD, MAIN GALLEY FWD AND LEFT EEL LIGHTS INOP.  COMMON PROBLEM ON 84XX AIRCRAFT.  REPLACED EEL FEED IN CABLE.  REPLACED EEL JUMPER STRIP AND REPLACED GALLEY SIDE WALL EMERGENCY EEL LIGHT STRIP.  OP CHECKS GOOD ON GROUND CHECKS.
